# SDR SWIA200514786

- Difficulty date: March 20, 2005
- Submitted: March 29, 2005
- Operation: Air carrier
- Aircraft: N918SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7645
- Aircraft time: 6,888 hours, 6,046 cycles
- System (JASC): 3417 · Air Data Computer
- Part: Adc
- Part number: 8220372445
- Part serial: 138RB
- Condition: Malfunctioned
- Location: Cockpit
- Part time: 50 hours, 46 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: S, J
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT FROM ORD, CAPTAIN`S ALTIMETER JUMPED ERRATICALLY BETWEEN 22.00 - 32.00.  UNABLE TO RESET WITH BARO KNOB TO PROPER SETTING.  DIVERT TO CAK.  REMOVED AND REPLACED NR 1 ADC IAW AMM 34-11-00.  OPERATIONAL CHECK GOOD.  A/C REMAINS CAT II & RVSM.
